MAUDE Adverse Event Report: ERBE MEDICAL. LLC ERBEFLO CLEVERCAP® HYBRID CO2 TUBING/CAP SETS

ERBE MEDICAL. LLC ERBEFLO CLEVERCAP® HYBRID CO2 TUBING/CAP SETS
Catalog Number 20325-239
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A set was returned to erbe usa and forwarded to the manufacturer for further inspection/testing as needed.Nevertheless, we received similar reports of sets leaking at the distal end of the irrigation line and down scopes.At this time, two (2) primary causes of the issue have been determined: 1.Off-label use in that erbe medical llc sets are being used with other manufacturers port connectors (note: per the notes on use for the set's, only erbe accessories (i.E., erbe port connectors), etc.Are to be used with erbe tubing/cap sets.2.A change had been made to the set's connector.Currently sets are now being produced with the previous connector to minimize/eliminate leaking.Other contributing causes of leaking at the end of scopes are also being investigated.If the evaluation findings are different than what has already been reported and/or any other prominent causes are determined and/or remedies are implemented to resolve leaking, a follow-up mdr will be filed.
 
Event or Problem Description
It was reported that the hybrid co2 tubing/cap set for olympus® scopes & co2 was involved in an incident during an esophagogastroduodenoscopy (egd).The set was used with a co2 insufflator [model eco 2 plus, part number (p/n) 2n100-068, serial number (s/n) (b)(6)], irrigation pump (model eip 2, p/n 103250-000, s/n (b)(6), and a port connector (p/n 20325-211).Specifically, when insufflating the stomach with co2, water sprayed from the distal end of the scope as if the pedal of the irrigation pump was activated.Upon troubleshooting the issue during the case, the co2 flow from the insufflator was reduced from high to medium which resolved the spraying/leaking problem.There was no report of any patient injury.

Brand Name
ERBEFLO CLEVERCAP® HYBRID CO2 TUBING/CAP SETS
Common Device Name
CO2 TUBING/CAP SETS
Manufacturer (Section D)
ERBE MEDICAL. LLC
405 w geneva drive
tempe AZ 85282
Manufacturer (Section G)
ERBE MEDICAL, LLC
405 w geneva drive
tempe AZ 85282
Manufacturer Contact
john tartal
2225 northwest parkway
marietta, GA 30067-8764
7709554400
MDR Report Key25071343
Report Number3020712480-2026-00019
Device Sequence Number10357706
Product Code FEQ
UDI-Device Identifier04065655000375
UDI-Public04065655000375
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K162152
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall,Notification
Type of Report Initial
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20325-239
Device Lot NumberW4466273
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age50 YR
Patient SexUnknown
Patient Weight68 KG